# SDR HNAA2012111401043

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 51,374 hours, 57,797 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RT AC BUSS, RT STALL WARNING, RT TRU AND ELEVATOR HORN HEAT CAUTION LIGHTS ILLUMINATED.  CLEANED CONNECTOR PLUGS AT NR 2 AC GEN.  R & R NR 2 AC GCU. OPS CHECKED GOOD IAW MM 24-21-00.  OK FOR SERVICE.  ON CLIMB OUT, RT AC BUSS, RT STALL WARNING, RT TRU AND ELEVATOR HORN HEAT CAUTION LIGHT ILLUMINATED.  CREW REPORTED NO LOAD ON ALL 3 PHRASES.  R & R TRU LOGIC RELAY 2431-K13 AND K14.  GROUND RUN ACFT, OPS CHECKED GOOD.
